MathSciNet Relay Station
MathSciNet bibliographic data
MR1933319 74M15 (35J85 65N30 74S05)
Belhachmi, Z.; Belgacem, F. Ben Quadratic finite element approximation of the Signorini problem. Math. Comp. 72 (2003), no. 241, 83–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement